# SDR HNAA9690538

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824OPY
- Condition: Failed
- Location: Lavatory
- Part time: 32,999 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 3170 - HPN-DCA - THE LAVATORY SMOKE DETECTOR SOUNDED IN FLIGHT.  THE DETECTOR WAS MEL'D PER MEL 26-15 AND THE AIRCRAFT CONTINUED OPERATION WITHOUT INCIDENT.  AT RON, THE SMOKE DETECTOR WAS REMOVED AND REPLACED.  (M)
